Homogenization with respect to Gibbs measures for periodic drift diffusions on lattices

Bernabei S, Röckner M, Yoshida MIW, Albeverio S (2005)
Comptes Rendus Mathematique 341(11): 675-678.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Bernabei, Simonetta; Röckner, MichaelUniBi; Yoshida, MInoru W.; Albeverio, SergioUniBi
Erscheinungsjahr
2005
Zeitschriftentitel
Comptes Rendus Mathematique
Band
341
Ausgabe
11
Seite(n)
675-678
ISSN
1631-073X
Page URI
https://pub.uni-bielefeld.de/record/1872405

Zitieren

Bernabei S, Röckner M, Yoshida MIW, Albeverio S. Homogenization with respect to Gibbs measures for periodic drift diffusions on lattices. Comptes Rendus Mathematique. 2005;341(11):675-678.
Bernabei, S., Röckner, M., Yoshida, M. I. W., & Albeverio, S. (2005). Homogenization with respect to Gibbs measures for periodic drift diffusions on lattices. Comptes Rendus Mathematique, 341(11), 675-678. doi:10.1016/j.crma.2005.09.044
Bernabei, S., Röckner, M., Yoshida, M. I. W., and Albeverio, S. (2005). Homogenization with respect to Gibbs measures for periodic drift diffusions on lattices. Comptes Rendus Mathematique 341, 675-678.
Bernabei, S., et al., 2005. Homogenization with respect to Gibbs measures for periodic drift diffusions on lattices. Comptes Rendus Mathematique, 341(11), p 675-678.
S. Bernabei, et al., “Homogenization with respect to Gibbs measures for periodic drift diffusions on lattices”, Comptes Rendus Mathematique, vol. 341, 2005, pp. 675-678.
Bernabei, S., Röckner, M., Yoshida, M.I.W., Albeverio, S.: Homogenization with respect to Gibbs measures for periodic drift diffusions on lattices. Comptes Rendus Mathematique. 341, 675-678 (2005).
Bernabei, Simonetta, Röckner, Michael, Yoshida, MInoru W., and Albeverio, Sergio. “Homogenization with respect to Gibbs measures for periodic drift diffusions on lattices”. Comptes Rendus Mathematique 341.11 (2005): 675-678.